# SDR SWIA200922369

- Difficulty date: August 16, 2009
- Submitted: August 19, 2009
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 17,646 hours, 14,998 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNABLE TO OPEN MAIN DOOR FROM INSIDE.  (FLT 6717)  OPERATIONAL CHECK NORMAL.
